looking about 6months pregnant

HELP,have been on amitriptiyne and pregabalin since sept 2013 for chronic pain since vaginal surgury back in feb 2012/ oct2012/s sept 2013,. had a bladder and rectal prolapse repair with a tot proceedure at the same time back in feb 2012. an attempt was made to remove the tot in oct 2012 not successfull. went to london hospital to have the tot removed completley in sept 2013 yes it took one surgury to put it in and 2 surgurys to get it out. basically ive been left with a lot of nerve damage for life which is in such a sensitive area rectun and vagina taking these meds combined have helped over the years but ime left with this bloated stomach permantley and weighing in at 2 and a half stone heavier now. i have to take these meds like clockwork or the pain in my rectum and vagina is unbearable. i hate the way i look in the mirror or wearing summer clothes people just look at me as though ime pregnant. to add to all of this ime 51yrs old and going through the menapause i think. hot sweats red face and no period since feb. does anybody else have this simular problem with these meds. i take 300 pregabalin in the morning and 300 in the evening. 75mg amitriptilyne every night. they work well together . not out of complete pain but able to have a life . people with chronic pain will understand that trying to exercise and diet doesnt help when your meds cause weight gain and you are fighting against this . basically knackered wouldnt you agree.

3 Replies

oldestnewest
  • Hi

    Hope you feel better soon, I hope you don't mind my asking but what is a tot ?

    I also have unbearable pain in my rectum/Anus most days I have IBS-C, Fibro & a host of other health conditions. My Dr says the pain has been caused by having almost constant Constipation for the last 4.1/2 years which has caused nerve damage, so I do understand the pain you're going through.

  • hello,jayjay57, thankyou for replying to my post. a tot in short is simular to a tvt trans vaginal tape. a tot is a trans obutratutor tape. some people call this mesh wich is put in under the urethra and out of the groin either side . it mainly helps with stress incontinence as in wetting yourself when we laugh etc. this was not put in right from the start for me as i continiously had burning and itching under the vaginal wall and took absolutly ages for someone to believe me that this was the cause from the start. to add to this ever since this operation for the bladder repair and rectum repair plus this tot i was living in hell. to this day i continue to suffer with pressure and pain in my rectum and pain down the back of the top of my legs almost like sciatica. never been pain free just had to learn to live with this. ive had every test you can think of excuse the pun to get to the bottom of my problems . nerve blocks didnt help either. i have always believed that the surgeon who did this operation has physically damaged me in such a way that nothing can cure me. even tried a solicitor to sue him but just got knocked back. i even went back twice to the surgeon just after the 6week check up and all he said was ime sorry for the pain you are in. not long after this my first port of call was pals to complain but was told he had left the nhs and no following address, hence the solicitor. went to london univercity hospital for all my treatments thereafter.

  • Ask for compounded suppositories with gabapentin in them they allowed me to lower my prescription dosage. Unfortunately those meds do create weight gain. Eat lots of fresh veggies, no starch and exercise is best remedy

You may also like...